# SDR AALA202504228501

- Difficulty date: February 2, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 58,259 hours, 40,205 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5713006020500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON FLOOR BEAM POSITION 4 (-Y254) FRAME 36 ON OPEN HOLE ZONE 1 DIMENSION OF CRACK IS L=0.100 IN. ACCOMPLISHED INTERIM REPAIR (SPLICE REPAIR) ON FLOOR BEAM POSITION 4 (-Y254) ON FRAME 36 IAW EA361963.
